# SDR MASA200602242

- Difficulty date: September 8, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 9,485 hours, 6,284 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: CN6272003003
- Condition: Unknown
- Location: Brakes
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7281 IAD.  HYDRAULIC SYSTEM NR 2 LOW PRESSURE CAUTION WITH ASSOCIATED INBOARD SPOILERS, INBOARD FLIGHT SPOILERS AND INBOARD BRAKES CAUTION MESSAGES.  THE CREW REPORTED THAT ATC DECLARED AN EMERGENCY DUE TO THE REPORTED BRAKES CAUTION MESSAGE.  MX R/R PRESSURE LINE.  RESET THE SYSTEM.  OP'S AND LEAK CHECK GOOD.
